MAUDE Adverse Event Report: TORAX MEDICAL, INC. LXC14; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LXC14; ANTI-REFLUX IMPLANT
Catalog Number LXC14
Health Effect - Clinical Codes Vomiting (2144); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Only event year is known: 2019 batch # unk attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The dhr for lot 4525 was reviewed.No ncs, reworks, or defects were found.Additional information received: were there any intra-operative complications during implant? no.Was there any hiatal or crural repair done at the same time as the implant? no.Please specify the symptoms the patient was experiencing prior to implant (gerd reflux, dysphagia, pain during eating, at night, etc., )? gerd.Please specify the symptoms the patient was experiencing while the device was implanted (gerd reflux, dysphagia, pain during eating, at night, etc., )? patient reports primary issue is ineffectiveness of symptom relief as manifested by continued presence of refractory heartburn and regurgitation.Had the patient had any diagnostic testing done to address the symptoms they experienced while the device was implanted? if yes, what diagnostic testing was done, and have they received the test results? patient underwent esophageal ph testing in (b)(6) 2019.Did they have an autoimmune disease? no.Has the patient been prescribed medication? yes, ppis qd and prn antacids.Are they currently taking steroids / immunization drugs? no.
 
Event or Problem Description
It was reported that after a linx 14 clasp implant procedure, (lot# 4525 serial# (b)(4)) the patient reported continued presence of refractory heartburn and regurgitation.The patient wanted to move forward with explant.The physician explanted the linx and converted to a nissen fundoplication.They patient stayed overnight.Pas subject (b)(6).
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).Date sent: 09/16/2019.Device analysis: overall review of the device function and dimensions show no anomalies from a device that has been reasonably changed as part of the explant procedure.Visual analysis was consistent with an explanted device, and link length and tensile force were found to meet the applicable specifications.Overall, no analysis conclusions relevant to the patient experience were found.The dhr for lot 4525 was reviewed.No ncs, reworks, or defects were found.

Brand Name
LXC14
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue north
shoreview MN
MDR Report Key8617128
Report Number3008766073-2019-00350
Device Sequence Number2169850
Product Code LEI
UDI-Device Identifier00855106005158
UDI-Public00855106005158
Combination Product (Y/N)N
Initial Reporter StateOH
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2017
Device Catalogue NumberLXC14
Device Lot Number4524
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/28/2019
Initial Date Received by Manufacturer 05/01/2019
Supplement Date Received by Manufacturer05/28/2019
08/20/2019
Initial Report FDA Received Date05/16/2019
Supplement Report FDA Received Date06/17/2019
09/16/2019
Patient Sequence Number1